• a
  • a
  • a
  • Adjust text size

steroids

Q&A: Self-Tanner & Steroid Rosacea

Q. Since sun is a rosacea trigger, is it okay to use a self-tanner?

Some Drugs May Worsen Rosacea

Certain medications themselves can trigger or aggravate rosacea signs and symptoms, according to Dr. John Wolf, chairman of dermatology at Baylor College of Medicine.

"Rosacea can worsen for some patients from taking vasodilator drugs because of their ability to dilate the blood vessels," he said. "Beta blockers and niacin (vitamin B3) may also cause blood to rush to the face, resulting in a rosacea flare-up."

Q&A: Mosquito Bite-like Flare-ups & Steroid Treatment

Q. Sometimes my rosacea flare-ups look like mosquito bites and itch. Is this common?

A. A rosacea flare-up is characterized by a more intense outbreak of redness, bumps or pimples. For some sufferers, the bumps caused by rosacea may resemble mosquito bites. For others, these bumps are generally redder in appearance. It is not uncommon for rosacea patients to itch from dry skin, which can be helped by using a moisturizer.

 

Subscribe to RSS - steroids

Contact Us

Phone:
1-888-NO-BLUSH
Email:
rosaceas@aol.com
National Rosacea Society
196 James St.
Barrington, IL 60010

Our Mission

The National Rosacea Society is a 501(c)(3) nonprofit organization whose mission is to improve the lives of people with rosacea by raising awareness, providing public health information and supporting medical research on this widespread but little-known disorder. The information the Society provides should not be considered medical advice, nor is it intended to replace

consultation with a qualified physician. The Society does not evaluate, endorse or recommend any particular medications, products, equipment or treatments. Rosacea may vary substantially from one patient to another, and treatment must be tailored by a physician for each individual case. For more information, visit About Us.